# SDR SWIA202159958

- Difficulty date: June 6, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Gouged
- Location: Bs 319 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE AT FS319.00, STGR 21L IS GOUGED     (C-CHECK RO 7/28/2021)    REPLACED BACK-UP GUSSET (PLATE) AT FS319.00, STRINGER 21L PER SRM 51-42-21-001-001-A01 & DRAWING SH670-31810 REV AE.  SEE CONTINUATION CARD FOR DETALS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
